# SDR DALA2017042503356

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LAVATORY SERVICE PANEL.  AFT LAVATORY SERVICE PANEL WAS REPLACED IAW SRM 51-10-4.
